On asymptotic behavior of delay-differential equations of third order. (English) Zbl 0935.34063

The asymptotic behavior of nonoscillatory solutions to third-order delay-differential equations \[ y'''(t)+a(t)y''(t)+b(t)y'(t)+c(t)y(g(t))=0 \] is studied where \(a,b,c \in C([0,\infty),\mathbb{R})\), \(a(t)\geq 0\), \(b(t)\leq 0\), \(c(t)> 0\) and \(g\in C([0,\infty),\mathbb{R})\) with \(g(t)\leq t\) and \(g(\infty)=\infty\).
Reviewer: J.Diblík (Brno)


34K25 Asymptotic theory of functional-differential equations
34K11 Oscillation theory of functional-differential equations
Full Text: DOI


[1] Erbe, L., Existence of oscillatory solution and asymptotic behaviour for a class of third order linear differential equations, Pac. J. Math., 64, 369-385 (1976) · Zbl 0339.34030
[2] Parhi, N.; Das, P., Asymptotic property of solutions of a class of third-order differential equations, Proc. Amer. Math. Soc., 110, 387-393 (1990) · Zbl 0721.34025
[3] Trench, W. F., Canonical forms and principal systems for general disconjugate equations, Trans. Amer. Math. Soc., 189, 319-327 (1974) · Zbl 0289.34051
[4] Kusano, T.; Naito, M., Comparison theorems for functional differential equations with deviating arguments, J. Math. Soc. Japan, 33, 509-532 (1981) · Zbl 0494.34049
[5] Dzurina, J., Asymptotic properties of the third order delay-differential equation, Nonlinear Analysis, 26, 33-39 (1996) · Zbl 0840.34076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.